Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 5, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Nov 20, 2015, 4:29 AM CST for 24 counties in Texas. It took effect at Nov 21, 2015, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 4:29 AM CST (10:29 UTC)
- In effect from
- Nov 21, 2015, 3:00 AM CST
- Expired
- Nov 21, 2015, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WWUS74 KSJT 201029 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 429 AM CST FRI NOV 20 2015 ...A STRONG COLD FRONT WILL BRING GUSTY NORTH WINDS TONIGHT AND SATURDAY MORNING ACROSS WEST CENTRAL TEXAS...AND THEN VERY COLD TEMPERATURES AND THE POSSIBILITY OF THE FIRST FREEZE ACROSS THE AREA ON SUNDAY MORNING... .A STRONG COLD FRONT WILL REACH THE NORTHWEST BIG COUNTRY AFTER MIDNIGHT TONIGHT AND MOVE ACROSS THE REMAINDER OF WEST CENTRAL TEXAS BY SUNRISE SATURDAY MORNING. NORTH WINDS OF 25 TO 35 MPH WILL BE COMMON BEHIND THE FRONT...WITH A FEW HIGHER GUSTS OF 40 TO 45 MPH. THESE WINDS WILL BE BRINGING A MUCH COLDER AIR MASS TO THE AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY BY SUNDAY MORNING. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-202215- /O.NEW.KSJT.WI.Y.0005.151121T0900Z-151121T1800Z/ /O.NEW.KSJT.FZ.A.0001.151122T0600Z-151122T1500Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 429 AM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON CST SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * WINDS...WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON FOR MUCH OF TONIGHT AND SATURDAY MORNING...WITH GUSTS AS HIGH AS 45 MPH AT TIMES. * TEMPERATURE...BY SUNDAY MORNING...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR MOST LOCATIONS. LOW LYING SPOTS SUCH AS RIVER VALLEYS...CANYONS...AND LAKESHORES MAY BE EVEN COLDER AND FALL INTO THE LOWER 20S. * IMPACTS...THE STRONG NORTH WINDS MAY CAUSE DANGEROUS DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND WEST. THESE ROADWAYS WOULD INCLUDE BOTH INTERSTATE 10 AND INTERSTATE 20...AS WELL AS HIGHWAY 87...HIGHWAY 67...HIGHWAY 380...AND HIGHWAY 190. WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS...PLANTS...AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
106 WWUS74 KSJT 202007 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 207 PM CST FRI NOV 20 2015 ...WINDY AND COLD CONDITIONS EXPECTED TO ARRIVE LATE TONIGHT... .A STRONG COLD FRONT WILL REACH THE NORTHWEST BIG COUNTRY AROUND MIDNIGHT TONIGHT AND MOVE ACROSS THE REMAINDER OF WEST CENTRAL TEXAS BY SUNRISE SATURDAY MORNING. NORTH WINDS OF 25 TO 35 MPH WILL BE COMMON BEHIND THE FRONT...WITH A FEW HIGHER GUSTS OF 40 TO 45 MPH. THESE WINDS WILL BRING A MUCH COLDER AIR MASS TO THE AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY BY SUNDAY MORNING. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-210600- /O.UPG.KSJT.FZ.A.0001.151122T0600Z-151122T1500Z/ /O.NEW.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/ /O.CON.KSJT.WI.Y.0005.151121T0900Z-151121T1800Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 207 PM CST FRI NOV 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST SATURDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CST SUNDAY. THIS REPLACES THE FREEZE WATCH THAT WAS IN EFFECT. * WINDS...WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT THROUGH SATURDAY MORNING...WITH GUSTS AS HIGH AS 45 MPH AT TIMES. * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S. * IMPACTS...THE STRONG NORTH WINDS MAY CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND WEST. THESE ROADWAYS WOULD INCLUDE BOTH INTERSTATE 10 AND INTERSTATE 20...AS WELL AS HIGHWAY 87...HIGHWAY 67...HIGHWAY 380...AND HIGHWAY 190. WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS... PLANTS...AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JOHNSON
407 WWUS74 KSJT 210514 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1114 PM CST FRI NOV 20 2015 ...WINDY AND MUCH COLDER... .A STRONG COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS TONIGHT. BY MID MORNING...THIS FRONT SHOULD BE SOUTH OF THE INTERSTATE 10 CORRIDOR. WINDS FROM THE NORTH AT 25 TO 35 MPH WILL BE COMMON SATURDAY...WITH A FEW HIGHER GUSTS IN THE 40 TO 45 MPH RANGE POSSIBLE. THESE WINDS WILL BRING MUCH COLDER AIR TO THE AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY SUNDAY MORNING. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-211500- /O.CON.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/ /O.CON.KSJT.WI.Y.0005.151121T0900Z-151121T1800Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 1114 PM CST FRI NOV 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CST SUNDAY... * WINDS...WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH TONIGHT THROUGH SATURDAY MORNING...WITH GUSTS AS HIGH AS 45 MPH AT TIMES. * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S. * IMPACTS...STRONG WINDS FROM THE NORTH MAY CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND WEST. WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS... PLANTS...AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
376 WWUS74 KSJT 211320 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 720 AM CST SAT NOV 21 2015 ...WINDY AND MUCH COLDER... .A STRONG COLD FRONT HAS PUSHED SOUTH ACROSS WEST CENTRAL TEXAS DURING THE OVERNIGHT HOURS...AND HAD CLEARED THE INTERSTATE 10 CORRIDOR BY SUNRISE THIS MORNING. BEHIND THE FRONT...WINDS FROM THE NORTH AT 25 TO 35 MPH WILL BE COMMON THIS MORNING...WITH A FEW HIGHER GUSTS IN THE 40 TO 45 MPH RANGE POSSIBLE. THESE WINDS WILL BRING MUCH COLDER AIR TO THE AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY SUNDAY MORNING. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-211800- /O.CON.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/ /O.CON.KSJT.WI.Y.0005.000000T0000Z-151121T1800Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 720 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WINDS...WIND SPEEDS WILL CONTINUE AT 25 TO 35 MPH THIS MORNING...WITH GUSTS AS HIGH AS 45 MPH AT TIMES. SPEEDS WILL DECREASE THIS AFTERNOON. * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S. * IMPACTS...STRONG WINDS FROM THE NORTH MAY CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND WEST. WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS... PLANTS...AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
113 WWUS74 KSJT 211813 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1213 PM CST SAT NOV 21 2015 ...MUCH COLDER TONIGHT... .A STRONG COLD FRONT THAT PUSHED SOUTH THROUGH WEST CENTRAL TEXAS LAST NIGHT IS BRINGING MUCH COLDER AIR TO THE AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY SUNDAY MORNING. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-220300- /O.EXP.KSJT.WI.Y.0005.000000T0000Z-151121T1800Z/ /O.CON.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 1213 PM CST SAT NOV 21 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S. * IMPACTS...WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS... PLANTS...AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 4:23 AM CST, 6 minutes earlier.
Area forecast discussion, Nov 20, 4:23 AM CST, 6 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 423 AM CST FRI NOV 20 2015 .SHORT TERM... (Today and Tonight) One last warm day across West Central Texas with temperatures climbing back into the 70s. Low level moisture is starting to return to the area, with dewpoints having climbed into the 40s across the Heartland and Hill Country. Some patchy fog will be possible for a few hours right around sunrise, but should remain patchy and short lived. Strong cold front still set to move into the area shortly after midnight and move through the I-10 corridor from Ozona to Junction by sunrise. Intense pressure gradient will lead to strong winds of 20 to 30+ mph, with a period of even stronger winds likely just behind the front. Will issue a wind advisory starting at 09Z and let it run to noon Saturday. .LONG TERM... (Saturday through Monday Night) Look for much colder and windy conditions for Saturday and then a freeze Sunday morning across the entire area. The strong cold front will exit the area Saturday morning. Expect much colder temperatures and windy across West Central Texas Saturday, behind the front. The winds will be north at 25 to 35 mph with higher gusts in the morning, decreasing to 15 to 25 mph during the afternoon. Going with a Wind Advisory Saturday morning for all of West Central Texas. Temperatures will probably remain in the 40s to lower 50s during the day. Also, wind chill values will be in the 20s and 30s during the morning. It will be a major change from the above normal temperatures(highs 70 to 75) for today. For Saturday night, the combination of a modified arctic airmass, light winds and clear skies will result in excellent radiational cooling across our area. The MOS guidance values for the NAM/GFS are in the 20s for all sites. However, the grid numbers from the models are warmer. For now, going with lows in the mid to upper 20s. This will be the coldest night so far this Fall season and issuing a Freeze Watch for all of West Central Texas. Expect slightly warmer temperatures for Sunday through Monday night as southerly flow returns to the area. Highs will be in the 50s to lower 60s, with lows in the 30s and 40s. (Tuesday through Thanksgiving Day) Warmer temperatures and a chance of rain are expected during the middle of next week. A strong upper level trough/closed low will develop across the western CONUS. Also, low level southerly flow will transport modified gulf moisture(dewpoints in the 50s and lower 60s) across West Central Texas. As a result, the combination of upper level disturbances and weak instability will lead to scattered showers and isolated thunderstorms across much of the area. (Thursday Night and Friday) The next modified arctic cold front will move south across our area Thursday night and Friday. There will be a chance of showers and thunderstorms along the front and colder temperatures and breezy conditions behind the front, along with periods of light rain. && .PRELIMINARY POINT TEMPS/POPS... Abilene 72 41 48 25 / 0 10 5 0 San Angelo 73 40 51 25 / 0 10 5 0 Junction 73 45 53 26 / 0 20 20 0 && .SJT Watches/Warnings/Advisories... Freeze Watch from late Saturday night through Sunday morning for Brown-Callahan-Coke-Coleman-Concho-Crockett-Fisher-Haskell-Irion- Jones-Kimble-Mason-McCulloch-Menard-Nolan-Runnels-San Saba- Schleicher-Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom Green. Wind Advisory from 3 AM to noon CST Saturday for Brown-Callahan- Coke-Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Kimble- Mason-McCulloch-Menard-Nolan-Runnels-San Saba-Schleicher- Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom Green. && 07/21
Hazardous weather outlook, Nov 19, 3:32 PM CST, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 332 PM CST THU NOV 19 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-202145- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 332 PM CST THU NOV 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY NORTH WINDS WILL FOLLOW A STRONG COLD FRONTAL PASSAGE FRIDAY NIGHT AND CONTINUE INTO THE DAY SATURDAY. WIND GUSTS TO NEAR 40 MPH WILL BE POSSIBLE...AND THIS COULD CREATE HAZARDOUS DRIVING CONDITIONS. A WIDESPREAD FREEZE IS EXPECTED EARLY SUNDAY MORNING ACROSS WEST CENTRAL TEXAS. PRECAUTIONS ARE RECOMMENDED TO PROTECT SENSITIVE OUTDOOR PLANTS AND VEGETATION FROM FROST AND FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 4:29 AM CST | Freeze Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 10 hr |
| Nov 20, 2:07 PM CST | Freeze Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.